Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 98, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Sep 18, 2016, 6:40 PM EDT for 4 counties in Pennsylvania. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2016, 6:40 PM EDT (22:40 UTC)
- Expired
- Sep 18, 2016, 7:27 PM EDT
- In force
- 47 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA
The radar
The State College radar (KCCX), 107 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 6:45 PM EDT | TSTM WND DMG | Montgomery, PA | STRAIGHT LINE WINDS ESTIMATED NEAR 80 MPH KNOCKED DOWN NUMEROUS TREES AND PRODUCED MINOR STRUCTURAL DAMAGE NEAR MONTGOMERY. |
| Sep 18, 6:45 PM EDT | TSTM WND DMG | Montgomery, PA | MULTIPLE TREES DOWN. |
| Sep 18, 6:55 PM EDT | TSTM WND DMG | Muncy, PA | A WET MICROBURST PRODCUED STRAIGHT-LINE WINDS ESTIMATED AT 90-100 MPH... KNOCKING DOWN NUMEROUS TREES AND WIRES IN MUNCY. THREE BUILDINGS HAD SIGNIFICANT ROOF DAMAGE. |
| Sep 18, 7:00 PM EDT | TSTM WND DMG | Muncy, PA | MULTIPLE LINES DOWN. |
| Sep 18, 7:10 PM EDT | TSTM WND DMG | Muncy, PA | WINDOWS BLOWN OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.7 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
450
WUUS51 KCTP 182240
SVRCTP
PAC037-081-093-097-182345-
/O.NEW.KCTP.SV.W.0098.160918T2240Z-160918T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
640 PM EDT SUN SEP 18 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
NORTHWESTERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHWESTERN MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 745 PM EDT.
* AT 639 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MONTGOMERY... MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TREES.
* LOCATIONS IMPACTED INCLUDE...
MUNCY...EXCHANGE...LAIRDSVILLE...HUGHESVILLE...DELAWARE RUN...
IOLA...MONTGOMERY...ALLENWOOD...MILLVILLE AND TURBOTVILLE.
THIS INCLUDES INTERSTATE 180 FROM MILE MARKERS 5 TO 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4111 7651 4110 7689 4112 7690 4114 7690
4114 7691 4121 7693 4128 7654
TIME...MOT...LOC 2239Z 260DEG 16KT 4116 7688
HAIL...0.75IN
WIND...60MPH
$$
DEVOIR2 follow-up statements
712
WWUS51 KCTP 182309
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
709 PM EDT SUN SEP 18 2016
PAC093-097-182318-
/O.CAN.KCTP.SV.W.0098.000000T0000Z-160918T2345Z/
NORTHUMBERLAND PA-MONTOUR PA-
709 PM EDT SUN SEP 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NORTHUMBERLAND
AND NORTHWESTERN MONTOUR COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4111 7651 4111 7661 4116 7664 4118 7668
4125 7671 4128 7654
TIME...MOT...LOC 2308Z 260DEG 16KT 4118 7671
$$
PAC037-081-182345-
/O.CON.KCTP.SV.W.0098.000000T0000Z-160918T2345Z/
COLUMBIA PA-LYCOMING PA-
709 PM EDT SUN SEP 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHWESTERN COLUMBIA AND EAST CENTRAL LYCOMING COUNTIES...
AT 708 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUGHESVILLE...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES.
LOCATIONS IMPACTED INCLUDE...
LAIRDSVILLE...IOLA AND MILLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4111 7651 4111 7661 4116 7664 4118 7668
4125 7671 4128 7654
TIME...MOT...LOC 2308Z 260DEG 16KT 4118 7671
HAIL...0.75IN
WIND...60MPH
$$
DEVOIR651
WWUS51 KCTP 182327
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
727 PM EDT SUN SEP 18 2016
PAC037-081-182337-
/O.CAN.KCTP.SV.W.0098.000000T0000Z-160918T2345Z/
COLUMBIA PA-LYCOMING PA-
727 PM EDT SUN SEP 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COLUMBIA AND EAST
CENTRAL LYCOMING COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4111 7651 4111 7661 4116 7664 4118 7668
4125 7671 4128 7654
TIME...MOT...LOC 2325Z 260DEG 16KT 4119 7660
$$
DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 6:03 PM EDT, 37 minutes earlier.
Area forecast discussion, Sep 18, 6:03 PM EDT, 37 minutes before
Area Forecast Discussion National Weather Service State College PA 603 PM EDT SUN SEP 18 2016 .SYNOPSIS... A deep plume of moisture will provide for clouds and showers this afternoon into Monday until the weak upper trough moves to our east Monday. A large ridge to our southwest will slow provide above normal heights and temperatures to the region. Most of the week will be dominated by this ridge. This should produce a stretch of relatively dry weather with above normal and summer- like temperatures peaking later in the week. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... Clouds continue to stream from southwest to northeast over the State this afternoon. A deep moisture plume is moving into the region with the clouds and the enhanced deep moisture on WV imagery. The HRRR and NCEP models continue to focus rain over central PA with showers and isolated thunderstorms moving SW to NE over the region. Very unorganized in HRRR and radar has been less robust then HRRR forecasts today. The first band of rain brought light rain to Clearfield County and is moving mostly unnoticed across central areas. The rain area in WV with the deeper moisture should move into southwestern PA later this afternoon and evening. HRRR has it in Somerset County by 4 PM. The probability of rainfall will increase in SW PA this afternoon and this increased chance should move to the north and east this evening. Most areas will be mostly cloudy to cloudy this afternoon and evening with higher threat of rain this evening and early tonight. It will be warm and humid this afternoon and this evening. The HRRR thinks that most of southeastern PA will remain dry this forecast period. && .SHORT TERM /10 PM THIS EVENING THROUGH MONDAY NIGHT/... The HRRR implies some organized convection develops after midnight in East-central PA. Favoring some overnight rain and thunderstorms. Far more focused and locally organized than the GEFS/NAM show. The higher probability of rain/showers shifts eastward fast this forecast period and rain should end in the eastern areas. Though the moisture and high moisture will lead to areas of fog and dense fog. Rain lingers into late morning in southeast. Fog and low clouds may be slow to lift out in west/central but POPS are low in morning and the sun should work its way out Monday generally from west to east. The southeast will likely have to wait until the afternoon. But the day should end on a drier note with some sun in the afternoon and evening. Slightly cooler but noticeably drier overnight Monday into Tuesday. Expect some overnight fog to develop. && .LONG TERM /TUESDAY THROUGH SUNDAY/... High pressure building in from the Ohio Valley will bring some valley fog early Tuesday, followed by dry weather for the midweek. A cold front over the north-central part of the country will run into rising heights aloft as it slides toward the northeast Tuesday, with showers evaporating as they approach. Well-above normal temperatures (on the scale of 8-10F above normal) will bring highs back into the upper 70s to mid 80s as anomalously high upper heights (588-590dm at 5H) peak. Heights don't really fall back all that much heading into the weekend as a large trough forms over the Rockies keeping the ridge in place. Bit of a back-door cold front slides through on Sat, though "cold" front may be an overstatement. Just a slight chance for showers and a push of somewhat cooler air will nudge temps back down toward seasonal norms. Latest guidance builds high pressure into the region from the Great Lakes for late weekend/early next week as sharp ridge builds aloft. So chances for significant precip during this period remain quite low. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... Regional radar loop at 22Z showing sct showers and few tsra across central Pa in advance of a slow moving cold front over eastern Ohio. Conditions predominantly VFR as of 22Z, but continued showers, combined with nocturnal cooling of boundary layer, should result deteriorating cigs/vsbys overnight. Many locations will likely be IFR or LIFR somewhere near the 08 to 13Z time range Monday morning. The drier air clears the region during the day Monday west to east so a slow change from IFR to MVFR during the day. Outlook... Mon-Thur...AM valley fog possible,otherwise, no significant weather. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Grumm NEAR TERM...Grumm SHORT TERM...Grumm LONG TERM...RXR AVIATION...Grumm/Fitzgerald
Hazardous weather outlook, Sep 18, 5:38 AM EDT, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 538 AM EDT SUN SEP 18 2016 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-190945- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 538 AM EDT SUN SEP 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 18, 4:43 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
443 PM EDT SUN SEP 18 2016
PAZ024-025-034-182145-
BEDFORD PA-BLAIR PA-CAMBRIA PA-
443 PM EDT SUN SEP 18 2016
...SPECIAL WEATHER STATEMENT...
AT 442 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BEAVERDALE-LLOYDELL...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
PORTAGE...HOLLIDAYSBURG...ALTOONA...LAKEMONT...SINKING VALLEY...
EHRENFELD...BEAVERDALE-LLOYDELL...CRESSON...CANOE CREEK STATE PARK...
SOUTH FORK...TIPTON...HORSESHOE CURVE...ST. MICHAEL...GALLITZIN...
SIDMAN...SALIX-BEAUTY LINE PARK...DUNCANSVILLE...LILLY...
SANKERTOWN AND DUNLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4023 7866 4024 7866 4024 7873 4035 7885
4069 7834 4047 7814 4024 7865
TIME...MOT...LOC 2042Z 234DEG 20KT 4033 7870
MARTINSpecial weather statement, Sep 18, 4:44 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 444 PM EDT SUN SEP 18 2016 PAZ019-045-182115- SOUTHERN CENTRE PA-SOUTHERN CLINTON PA- 444 PM EDT SUN SEP 18 2016 ...GUSTY WINDS EXPECTED FROM THUNDERSTORM OVER CENTRE COUNTY... AT 439 PM EDT...TRAINED WEATHER SPOTTERS REPORTED GUSTY WINDS ASSOCIATED WITH THUNDERSTORM OVER ZION...MOVING EAST AT 25 MPH. SEVERAL REPORTS OF FUNNEL CLOUDS HAVE BEEN RECEIVED AS WELL, BUT NO DAMAGE HAS BEEN REPORTED. DOPPLER RADAR INDICATES WIND GUSTS IN EXCESS OF 30 MPH ARE POSSIBLE FROM THIS CELL. TAKE COVER WHEN THREATENING WEATHER APPROACHES. WEAK ROTATION AND FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. LOCATIONS IMPACTED INCLUDE... LAMAR...MACKEYVILLE...MADISONBURG...REBERSBURG...AARONSBURG...ZION... MILLHEIM AND BELLEFONTE. LAT...LON 4112 7737 4091 7731 4088 7773 4094 7776 TIME...MOT...LOC 2039Z 254DEG 21KT 4093 7768 DEVOIR
Special weather statement, Sep 18, 4:47 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
447 PM EDT SUN SEP 18 2016
PAZ017>019-024-025-182145-
SOUTHERN CENTRE PA-NORTHERN CENTRE PA-BLAIR PA-CLEARFIELD PA-
CAMBRIA PA-
447 PM EDT SUN SEP 18 2016
...SPECIAL WEATHER STATEMENT...
AT 446 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PRINCE GALLITZIN STATE PARK...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
TYRONE...SANDY RIDGE...HOUTZDALE...STORMSTOWN...OSCEOLA MILLS...
BLANDBURG...PRINCE GALLITZIN STATE PARK...NORTH PHILIPSBURG...
PHILIPSBURG...CHESTER HILL...JEFFRIES...SOUTH PHILIPSBURG...
BALD EAGLE...PORT MATILDA...BRISBIN...COALPORT...ASHVILLE...IRVONA...
MORRISDALE AND RAMEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4105 7824 4078 7797 4073 7809 4074 7812
4071 7816 4070 7820 4067 7822 4053 7855
4067 7868
TIME...MOT...LOC 2046Z 234DEG 20KT 4065 7854
MARTINSpecial weather statement, Sep 18, 5:01 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 501 PM EDT SUN SEP 18 2016 PAZ019-045-182130- SOUTHERN CENTRE PA-SOUTHERN CLINTON PA- 501 PM EDT SUN SEP 18 2016 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CENTRE AND CLINTON COUNTIES UNTIL 530 PM EDT... AT 500 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MADISONBURG...MOVING EAST AT 25 MPH. WEAK ROTATION CONTINUES TO BE OBSERVED FROM THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING, PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE. LOCATIONS IMPACTED INCLUDE... MADISONBURG...REBERSBURG...CARROLL...MCCALL DAM STATE PARK... LOGANTON AND LAMAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4101 7718 4091 7755 4098 7759 4115 7727 TIME...MOT...LOC 2100Z 248DEG 22KT 4097 7752 DEVOIR
Special weather statement, Sep 18, 5:34 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 534 PM EDT SUN SEP 18 2016 PAZ045-046-049-052-182200- UNION PA-SOUTHERN LYCOMING PA-SOUTHERN CLINTON PA-NORTHUMBERLAND PA- 534 PM EDT SUN SEP 18 2016 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF UNION... NORTHUMBERLAND...LYCOMING...AND CLINTON COUNTIES UNTIL 600 PM EDT... AT 533 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CARROLL...MOVING NORTHEAST AT 20 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE. LOCATIONS IMPACTED INCLUDE... MONTOURSVILLE...WILLIAMSPORT...DELAWARE RUN...MONTGOMERY...CARROLL... ELIMSPORT...ALLENWOOD...COLLOMSVILLE...LOYALSOCKVILLE...DUBOISTOWN... WATSONTOWN...CASTANEA...TURBOTVILLE...SOUTH WILLIAMSPORT...OVAL... GARDEN VIEW...LOGANTON...WILLIAMSPORT AIRPORT... LITTLE LEAGUE WORLD SERIES COMPLEX AND MCELHATTAN. LAT...LON 4101 7738 4112 7745 4134 7690 4109 7676 TIME...MOT...LOC 2133Z 247DEG 17KT 4107 7730 DEVOIR
Special weather statement, Sep 18, 5:45 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
545 PM EDT SUN SEP 18 2016
PAZ012-017>019-182245-
SOUTHERN CENTRE PA-NORTHERN CENTRE PA-CLEARFIELD PA-
NORTHERN CLINTON PA-
545 PM EDT SUN SEP 18 2016
...SPECIAL WEATHER STATEMENT...
AT 544 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BLACK MOSHANNON STATE PARK...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
BELLEFONTE...SANDY RIDGE...MILESBURG...SNOW SHOE...OSCEOLA MILLS...
NORTH PHILIPSBURG...BLANCHARD...BLACK MOSHANNON STATE PARK...
CHESTER HILL...BALD EAGLE STATE PARK...CLARENCE...
SOUTH PHILIPSBURG...MONUMENT...MOSHANNON...PORT MATILDA...
STORMSTOWN...JULIAN...PHILIPSBURG...ORVISTON AND UNIONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4126 7773 4111 7758 4109 7762 4106 7757
4104 7758 4102 7756 4073 7809 4074 7813
4074 7820 4093 7835
TIME...MOT...LOC 2144Z 238DEG 20KT 4091 7809
MARTINThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 9:00 PM EDT | Special Weather Statement | CTP | Warren | 30 min |
| Sep 17, 10:52 PM EDT | Special Weather Statement | CTP | Elk | 23 min |
| Sep 18, 4:43 PM EDT | Special Weather Statement | CTP | Blair | 62 min |
| Sep 18, 4:44 PM EDT | Special Weather Statement | CTP | Clinton | 31 min |
| Sep 18, 4:47 PM EDT | Special Weather Statement | CTP | Clearfield | 58 min |
| Sep 18, 5:01 PM EDT | Special Weather Statement | CTP | Union | 29 min |
| Sep 18, 5:34 PM EDT | Special Weather Statement | CTP | Lycoming | 26 min |
| Sep 18, 5:45 PM EDT | Special Weather Statement | CTP | Centre | 60 min |
| Sep 18, 5:49 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Northumberland, Union | 56 min |
| Sep 18, 7:46 PM EDT | Special Weather Statement | CTP | Union | 44 min |
| Sep 18, 7:52 PM EDT | Special Weather Statement | CTP | Warren | 53 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.